Alert archive / Georgia / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 90, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 11, 2019, 4:26 PM EDT for Bleckley County, Houston County, Twiggs County, Georgia. It was in force for 19 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 11, 2019, 4:26 PM EDT (20:26 UTC)
- Expired
- May 11, 2019, 4:45 PM EDT
- In force
- 19 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bleckley County, GA, Houston County, GA, Twiggs County, GA
The radar
The Robins AFB radar (KJGX), 27 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 11, 4:43 PM EDT | TSTM WND DMG | 2 Sw Jeffersonville, GA | TWO TREES WERE REPORTED DOWN ALONG I-16 NEAR HIGHWAY 96. |
| May 11, 4:45 PM EDT | TSTM WND DMG | 3 Ene Marion, GA | A TREE WAS REPORTED DOWN ON BULLARD ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 11, 3:48 PM EDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.4 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 357 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 649 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 143 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.7
The text
As transmitted.
293
WUUS52 KFFC 112026
SVRFFC
GAC023-153-289-112100-
/O.NEW.KFFC.SV.W.0090.190511T2026Z-190511T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
426 PM EDT Sat May 11 2019
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Twiggs County in central Georgia...
Northern Bleckley County in central Georgia...
Eastern Houston County in central Georgia...
* Until 500 PM EDT.
* At 426 PM EDT, a severe thunderstorm was located over Kathleen, or
8 miles east of Perry, moving northeast at 55 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Perry, Warner Robins, Danville, Robins Air Force Base, Marion,
Tarversville, Sand Bed, Bullard, Houston Lake, Magnolia, Huber,
District Path, Cary, Bonaire, Kathleen and Clinchfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3248 8372 3278 8353 3260 8324 3253 8320
3240 8349 3240 8350 3239 8351 3240 8352
3237 8355 3236 8357
TIME...MOT...LOC 2026Z 222DEG 46KT 3250 8359
HAIL...0.75IN
WIND...60MPH
$$1 follow-up statement
857
WWUS52 KFFC 112045
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
445 PM EDT Sat May 11 2019
GAC023-153-289-112055-
/O.CAN.KFFC.SV.W.0090.000000T0000Z-190511T2100Z/
Twiggs GA-Bleckley GA-Houston GA-
445 PM EDT Sat May 11 2019
...THE SEVERE THUNDERSTORM WARNING FOR TWIGGS...NORTHERN BLECKLEY AND
EASTERN HOUSTON COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled. However gusty winds and heavy rain are still
possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central Georgia.
LAT...LON 3248 8372 3278 8353 3260 8324 3253 8320
3240 8349 3240 8350 3239 8351 3240 8352
3237 8355 3236 8357
TIME...MOT...LOC 2045Z 222DEG 46KT 3269 8339
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 3:03 PM EDT, 1 hour 23 minutes earlier.
Area forecast discussion, May 11, 3:03 PM EDT, 1 hour 23 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 303 PM EDT Sat May 11 2019 .SHORT TERM /Today through Monday/... The CWA remains situated in the warm sector this afternoon as a warm front extending from eastern Tennessee southwestward into southern Louisiana continues to lift northward. Meanwhile, southwest flow persists aloft with a series of disturbances continuing to enhance convective activity. A remnant MCV pushing east-northeastward from eastern Alabama into west-central Georgia this afternoon has provided an impetus for shower and thunderstorm development in an environment characterized by 1500-2500 J/kg of SBCAPE. While shear remains relatively unimpressive, the slightly enhanced shear associated with the MCV in combination with the aforementioned SBCAPE will yield some strong to severe thunderstorms in central Georgia with damaging wind gusts and hail this afternoon. Additionally, PWs over 1.5" indicate ample moisture for locally heavy rainfall. The next shortwave currently sparking shra/tsra development to the west in Mississippi will approach the area overnight into Sunday morning providing a focus for additional rainfall. Prodded by an upper low dropping into the Midwest, the cold front will finally begin to make southeastward progress by Sunday. While convection will likely be ongoing across portions of the area Sunday morning, additional development is expected by late morning into midday ahead of the approaching front. SPC maintains a Slight Risk for areas along and southeast of the I-85 corridor Sunday given forecast instability of 1000-2000 J/kg and more favorable deep layer shear. Primary risks will be damaging wind gusts, though large hail will also be possible. A brief tornado can also not be ruled out. Thunderstorms will exit southeastward from late Sunday afternoon into Sunday evening as the front pushes across the area. Noticeably drier and cooler air will begin filtering into the area from the north Sunday night into Monday morning. RW .LONG TERM /Monday Night through Friday/... Loaded in the latest guidance from the National Blend but overall, very limited changes to pops as we enter into a relatively dry period. We do have a secondary front approaching for Wed and Thu with an increase in instability noted for Thu afternoon but only isolated thunderstorms advertised at this time. Deese && .AVIATION... 18Z Update... An active TAF period will be characterized by periods of shra and tsra. Shra and tsra will initially continue to increase this afternoon with the most likely time frame for tsra at ATL area sites from around 18-22z. Overall shower coverage is expected to diminish somewhat this evening with shra potential again increasing by Sunday morning. Additional tsra coverage will again increase by 14-16z Sunday. Patchy MVFR cigs this afternoon are expected to continue to gradually increase to VFR in the 040-050 range before MVFR cigs become likely again by 06z Sunday. Winds will remain SW 05-08kts before increasing to 10-13kts with gusts to 15-18 kts after 15z Sunday. //ATL Confidence...18Z Update... Medium confidence on cigs as well as shra/tsra timing. High confidence on winds. RW && .PRELIMINARY POINT TEMPS/POPS... Athens 79 66 76 60 / 70 70 80 60 Atlanta 80 67 76 60 / 60 60 80 50 Blairsville 72 62 70 53 / 70 80 80 50 Cartersville 78 65 76 57 / 70 70 80 40 Columbus 84 68 80 62 / 50 40 80 50 Gainesville 76 65 73 58 / 70 70 80 50 Macon 84 67 81 63 / 60 50 70 60 Rome 79 65 76 56 / 70 80 80 30 Peachtree City 81 66 77 59 / 60 60 80 50 Vidalia 88 69 85 68 / 60 60 70 60 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...RW LONG TERM....Deese AVIATION...RW
Hazardous weather outlook, May 11, 11:41 AM EDT, 4 hours 45 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1141 AM EDT Sat May 11 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-121545- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1141 AM EDT Sat May 11 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered thunderstorms are expected today into tonight across north and central Georgia. A few storms could be strong to severe. The primary hazards with the strongest storms will be damaging winds, large hail, frequent lightning and heavy rainfall. With moderate to heavy rain persisting across the northern tier, there may be an emerging flash flood risk as well once the next batch of storms develop later today. .DAYS TWO THROUGH SEVEN...Sunday through Friday... Showers and thunderstorms can be expected Sunday into early Monday. Some storms could be strong to severe Sunday. The primary hazards with the strongest storms will be damaging winds, large hail, frequent lightning, and heavy rain with localized flooding. A few brief spin up tornadoes are also possible. There will be a slight chance of thunderstorms late Wednesday night into Thursday across north Georgia. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, May 11, 4:01 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
401 PM EDT Sat May 11 2019
GAZ062-075-076-112030-
Jefferson GA-Glascock GA-Warren GA-
401 PM EDT Sat May 11 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN JEFFERSON...NORTHEASTERN
GLASCOCK AND SOUTHEASTERN WARREN COUNTIES UNTIL 430 PM EDT...
At 401 PM EDT...a strong thunderstorm was over Avera, or over
Gibson...moving northeast at 20 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Gibson, Wrens, Stapleton, Avera, Matthews and Stellaville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3319 8225 3316 8257 3324 8261 3334 8248
3334 8245 3333 8243 3333 8242 3331 8240
3331 8234 3330 8231 3327 8229 3326 8225
3323 8223
TIME...MOT...LOC 2001Z 244DEG 19KT 3322 8255
HAIL...0.25IN
WIND...40MPHSpecial weather statement, May 11, 4:06 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
406 PM EDT Sat May 11 2019
GAZ074-076-112030-
Jefferson GA-Washington GA-
406 PM EDT Sat May 11 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN JEFFERSON AND
SOUTHEASTERN WASHINGTON COUNTIES UNTIL 430 PM EDT...
At 406 PM EDT...a strong thunderstorm was near Pringle, or 12 miles
northeast of Wrightsville...moving northeast at 25 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Louisville, Davisboro, Bartow and Moxley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3282 8255 3282 8256 3281 8259 3284 8267
3308 8253 3295 8232
TIME...MOT...LOC 2006Z 216DEG 21KT 3286 8258
HAIL...0.25IN
WIND...40MPHSpecial weather statement, May 11, 4:12 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
412 PM EDT Sat May 11 2019
GAZ106-108-112045-
Crisp GA-Wilcox GA-
412 PM EDT Sat May 11 2019
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CRISP AND WILCOX COUNTIES
UNTIL 445 PM EDT...
At 412 PM EDT...a line of strong thunderstorms extended from near
East Crisp to near Rebecca to Irwinville Airport...moving northeast
at 45 mph.
HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Abbeville, Rochelle, Pitts, East Crisp, Browning, Cedar Creek, Double
Run, Antioch Church, Owensboro, Seville and Hatley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3195 8370 3212 8339 3202 8329 3201 8330
3200 8328 3199 8329 3195 8326 3195 8324
3186 8318 3184 8321 3185 8361 3183 8361
TIME...MOT...LOC 2012Z 239DEG 39KT 3197 8364 3183 8351 3166 8343
WIND...50MPHLocal storm report, May 11, 4:14 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
414 PM EDT SAT MAY 11 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0351 PM TSTM WND DMG 4 E DRAYTON 32.07N 83.90W
05/11/2019 DOOLY GA EMERGENCY MNGR
A TREE WAS REPORTED DOWN NEAR THE INTERSECTION OF AYERS
ROAD AND FRANKLIN ROAD IN ADDITION TO POWER OUTAGES IN
THE AREA.
&&
EVENT NUMBER FFC1900239
LREAVESSpecial weather statement, May 11, 4:15 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
415 PM EDT Sat May 11 2019
GAZ083-084-112045-
Wilkinson GA-Twiggs GA-
415 PM EDT Sat May 11 2019
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WILKINSON AND TWIGGS
COUNTIES UNTIL 445 PM EDT...
At 414 PM EDT...a strong thunderstorm was over Ripley, or near
Jeffersonville...moving northeast at 25 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Jeffersonville, Irwinton, Gordon, Myricks Mill and Ripley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3266 8341 3269 8346 3291 8336 3279 8315
TIME...MOT...LOC 2014Z 216DEG 20KT 3272 8340
WIND...40MPHSpecial weather statement, May 11, 4:16 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
416 PM EDT Sat May 11 2019
GAZ084-112045-
Wilkinson GA-
416 PM EDT Sat May 11 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WILKINSON COUNTY
UNTIL 445 PM EDT...
At 416 PM EDT...a strong thunderstorm was over Nicklesville, or 9
miles southeast of Irwinton...moving northeast at 25 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Toomsboro and Nicklesville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3273 8295 3266 8307 3264 8310 3267 8314
3286 8305 3280 8296 3276 8296 3275 8294
TIME...MOT...LOC 2016Z 216DEG 20KT 3268 8309
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 11:27 PM EDT | Special Weather Statement | FFC | Coweta, Heard | 48 min |
| May 10, 11:42 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard | 33 min |
| May 11, 12:08 AM EDT | Special Weather Statement | FFC | Coweta, Fayette | 37 min |
| May 11, 3:27 AM EDT | Special Weather Statement | FFC | Floyd | 33 min |
| May 11, 4:16 AM EDT | Special Weather Statement | FFC | Gordon | 29 min |
| May 11, 5:24 AM EDT | Special Weather Statement | FFC | Dawson, Pickens | 36 min |
| May 11, 6:05 AM EDT | Special Weather Statement | FFC | Lumpkin | 25 min |
| May 11, 6:12 AM EDT | Severe Thunderstorm Warning | FFC | Dawson, Lumpkin, White | 48 min |
| May 11, 6:31 AM EDT | Special Weather Statement | FFC | Pickens | 44 min |
| May 11, 7:03 AM EDT | Special Weather Statement | FFC | White | 42 min |
| May 11, 7:21 AM EDT | Special Weather Statement | FFC | Dawson, Pickens | 39 min |
| May 11, 10:28 AM EDT | Special Weather Statement | FFC | Towns | 32 min |
| May 11, 10:40 AM EDT | River Flood Warning | FFC | Dade | 23 hr |
| May 11, 12:39 PM EDT | Special Weather Statement | FFC | Union | 36 min |
| May 11, 2:02 PM EDT | Special Weather Statement | FFC | Dooly | 28 min |
| May 11, 2:09 PM EDT | Special Weather Statement | FFC | Baldwin | 36 min |
| May 11, 2:21 PM EDT | Special Weather Statement | FFC | Wilkinson | 24 min |
| May 11, 2:23 PM EDT | Special Weather Statement | FFC | Peach | 37 min |
| May 11, 2:32 PM EDT | Special Weather Statement | FFC | Talbot | 28 min |
| May 11, 2:36 PM EDT | Special Weather Statement | FFC | Webster | 24 min |
| May 11, 2:38 PM EDT | Special Weather Statement | FFC | Stewart | 37 min |
| May 11, 2:39 PM EDT | Special Weather Statement | FFC | Macon | 36 min |
| May 11, 2:46 PM EDT | Special Weather Statement | FFC | Hancock | 29 min |
| May 11, 2:52 PM EDT | Special Weather Statement | FFC | Dooly | 23 min |
| May 11, 2:55 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Hancock, Washington | 36 min |
| May 11, 2:58 PM EDT | Special Weather Statement | FFC | Upson | 32 min |
| May 11, 2:59 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 31 min |
| May 11, 3:05 PM EDT | Special Weather Statement | FFC | Webster | 25 min |
| May 11, 3:15 PM EDT | Special Weather Statement | FFC | Macon | 30 min |
| May 11, 3:24 PM EDT | Special Weather Statement | FFC | Sumter | 36 min |
| May 11, 3:28 PM EDT | Special Weather Statement | FFC | Crisp | 32 min |
| May 11, 3:30 PM EDT | Special Weather Statement | FFC | Glascock | 30 min |
| May 11, 3:31 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Sumter | 29 min |
| May 11, 3:32 PM EDT | Special Weather Statement | FFC | Twiggs, Wilkinson | 28 min |
| May 11, 3:38 PM EDT | Special Weather Statement | FFC | Crawford | 37 min |
| May 11, 3:42 PM EDT | Severe Thunderstorm Warning | FFC | Twiggs | 33 min |
| May 11, 3:46 PM EDT | Special Weather Statement | FFC | Macon | 29 min |
| May 11, 3:51 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Macon | 24 min |
| May 11, 3:57 PM EDT | Special Weather Statement | FFC | Jasper | 33 min |
| May 11, 4:00 PM EDT | Special Weather Statement | FFC | Putnam | 30 min |
| May 11, 4:01 PM EDT | Special Weather Statement | FFC | Glascock | 29 min |
| May 11, 4:05 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Houston, Pulaski | 25 min |
| May 11, 4:06 PM EDT | Special Weather Statement | FFC | Jefferson | 24 min |
| May 11, 4:12 PM EDT | Special Weather Statement | FFC | Wilcox | 33 min |
| May 11, 4:15 PM EDT | Special Weather Statement | FFC | Wilkinson | 30 min |
| May 11, 4:16 PM EDT | Special Weather Statement | FFC | Wilkinson | 29 min |
| May 11, 4:29 PM EDT | Special Weather Statement | FFC | Glascock | 31 min |
| May 11, 4:31 PM EDT | Special Weather Statement | FFC | Jasper, Putnam | 29 min |
| May 11, 4:33 PM EDT | Special Weather Statement | FFC | Bleckley, Dodge | 27 min |
| May 11, 4:42 PM EDT | Special Weather Statement | FFC | Banks | 33 min |
| May 11, 4:44 PM EDT | Special Weather Statement | FFC | Twiggs, Wilkinson | 31 min |
| May 11, 4:50 PM EDT | Special Weather Statement | FFC | Telfair, Wheeler | 25 min |
| May 11, 4:58 PM EDT | Special Weather Statement | FFC | Putnam | 32 min |
| May 11, 5:01 PM EDT | Special Weather Statement | FFC | Laurens | 29 min |
| May 11, 5:08 PM EDT | Special Weather Statement | FFC | Clarke | 37 min |
| May 11, 5:12 PM EDT | Special Weather Statement | FFC | Baldwin, Washington | 33 min |
| May 11, 5:15 PM EDT | Special Weather Statement | FFC | Montgomery, Wheeler | 30 min |
| May 11, 5:22 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Treutlen | 23 min |
| May 11, 5:29 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Washington | 31 min |
| May 11, 5:34 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Madison, Oconee, Oglethorpe, Wilkes | 29 min |
| May 11, 5:44 PM EDT | Special Weather Statement | FFC | Emanuel, Johnson, Treutlen | 31 min |
| May 11, 5:48 PM EDT | Special Weather Statement | FFC | Montgomery, Toombs | 27 min |
| May 11, 5:52 PM EDT | Special Weather Statement | FFC | Jefferson | 23 min |
| May 11, 5:59 PM EDT | Special Weather Statement | FFC | Emanuel | 31 min |
| May 11, 6:05 PM EDT | Special Weather Statement | FFC | Madison | 25 min |
| May 11, 6:16 PM EDT | Flash Flood Warning | FFC | Madison, Oglethorpe | 104 min |
| May 11, 6:18 PM EDT | Special Weather Statement | FFC | Jefferson | 27 min |
| May 11, 6:41 PM EDT | Special Weather Statement | FFC | Jackson | 49 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.